On the behavior of solutions of linear functional differential equations with constant coefficients and linearly transformed argument in neighborhoods of singular points

Authors

  • D. V. Bel’skii
  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We establish new properties of C1(0,+)-solutions of the linear functional differential equation ˙x(t)=ax(t)+bx(qt)+cx(qt) in the neighborhoods of the singular points t=0andt=+.

Published

25.12.2005

Issue

Section

Research articles

How to Cite

Bel’skii, D. V., and G. P. Pelyukh. “On the Behavior of Solutions of Linear Functional Differential Equations With Constant Coefficients and Linearly Transformed Argument in Neighborhoods of Singular Points”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 12, Dec. 2005, pp. 1668–1676, https://umj.imath.kiev.ua/index.php/umj/article/view/3717.